# SDR AALA20111017TUL04

- Difficulty date: October 17, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 35,313 hours, 17,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 6, CORROSION BLEND OUT BEYOND LIMITS AT STATIONS 1182 AT 1185.  ROUTED OUT CORRODED AREA AND INSTALLED REPAIR PER AARD 53-20-00-10 AND SRM 53-05-00 FIGURE 4A.
